Alert archive / Iowa / Freeze Warnings in 2013

Freeze Warning 2, NWS Quad Cities, IA

October 22, 20138 counties in Iowa; Clark County, Scotland County, Missouri; 4 counties in Illinois

NWS Quad Cities, IA issued this freeze warning at Oct 22, 2013, 3:03 PM CDT for 8 counties in Iowa; Clark County, Scotland County, Missouri; 4 counties in Illinois. It took effect at Oct 22, 2013, 10:00 PM CDT. It was in force for 6 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Oct 22, 2013, 3:03 PM CDT (20:03 UTC)
In effect from
Oct 22, 2013, 10:00 PM CDT
Expired
Oct 23, 2013, 3:48 AM CDT
In force
6 hr
Issued by
NWS Quad Cities, IA

Counties Des Moines County, IA, Henry County, IA, Jefferson County, IA, Keokuk County, IA, Lee County, IA, Louisa County, IA, Van Buren County, IA, Washington County, IA, Hancock County, IL, Henderson County, IL, McDonough County, IL, Warren County, IL, Clark County, MO, Scotland County, MO

The radar

The Quad Cities radar (KDVN), 114 km from the middle of the area, began a volume at 20:04 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Davenport, (KDVN), launched 12:00Z, 8.1 hours before the alert went out and 119 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Davenport, at 12:00Z on 2013-10-22Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Davenport, at 12:00Z on 2013-10-22The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 95 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
1437 m above ground
0-6 km bulk shear
62 kt
0-1 km storm-relative helicity
95 m²/s²
0-3 km storm-relative helicity
183 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

920 
WWUS73 KDVN 222003
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
303 PM CDT TUE OCT 22 2013

...HARD FREEZE EXPECTED TONIGHT...

.AFTER A DAY OF COLD RAIN AND SNOW...SKIES WILL GRADUALLY CLEAR
TONIGHT ALLOWING FOR WIDESPREAD FREEZING CONDITIONS. LOWS IN THE
MID TO UPPER 20S CAN BE EXPECTED OVER THE ENTIRE AREA...WITH
SOUTHEAST IOWA...NORTHEAST MISSOURI...AND WEST CENTRAL ILLINOIS
SEEING THE FIRST HARD FREEZE OF THE SEASON TONIGHT.

IAZ076>078-087>089-098-099-ILZ025-026-034-035-MOZ009-010-230415-
/O.NEW.KDVN.FZ.W.0002.131023T0300Z-131023T1300Z/
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...
KAHOKA
303 PM CDT TUE OCT 22 2013

...FREEZE WARNING IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT
WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS ISSUED A FREEZE
WARNING...WHICH IS IN EFFECT FROM 10 PM THIS EVENING TO 8 AM CDT
WEDNESDAY.

* TIMING...AFTER 10 PM TONIGHT.

* TEMPERATURES...IN THE UPPER 20S.

* IMPACTS...THIS WILL LIKELY END THE GROWING SEASON FOR OUTDOOR PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS
FOR PROTECTION.

&&

$$
2 follow-up statements
322 
WWUS73 KDVN 230129
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
829 PM CDT TUE OCT 22 2013

...HARD FREEZE EXPECTED TONIGHT...

.COLD AIR FILTERING IN BEHIND A STORM SYSTEM WHICH BROUGHT COLD
RAIN AND SNOW TO THE AREA TODAY WILL DROP TEMPERATURES IN
SOUTHEAST IOWA...WEST CENTRAL ILLINOIS AND NORTHEAST MISSOURI
BELOW FREEZING TONIGHT. LOWS IN THE MID TO UPPER 20S CAN BE
EXPECTED OVER THE ENTIRE AREA...WITH THAT AREA SEEING THE FIRST
HARD FREEZE OF THE SEASON TONIGHT.

IAZ076>078-087>089-098-099-ILZ025-026-034-035-MOZ009-010-230930-
/O.CON.KDVN.FZ.W.0002.131023T0300Z-131023T1300Z/
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...
KAHOKA
829 PM CDT TUE OCT 22 2013

...FREEZE WARNING REMAINS IN EFFECT UNTIL 8 AM CDT WEDNESDAY...

* TIMING...AFTER 10 PM TONIGHT.

* TEMPERATURES...IN THE UPPER 20S.

* IMPACTS...THIS WILL LIKELY END THE GROWING SEASON FOR OUTDOOR 
  PLANTS.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A FREEZE WARNING MEANS SUB-FREEZING TEMPERATURES ARE IMMINENT OR
HIGHLY LIKELY.  THESE CONDITIONS WILL KILL CROPS AND OTHER
SENSITIVE VEGETATION. COVER SENSITIVE PLANTS OR BRING INDOORS FOR
PROTECTION.

&&

$$

WOLF
312 
WWUS73 KDVN 230848
NPWDVN

URGENT - WEATHER MESSAGE
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
348 AM CDT WED OCT 23 2013

IAZ076>078-087>089-098-099-ILZ025-026-034-035-MOZ009-010-231000-
/O.CAN.KDVN.FZ.W.0002.000000T0000Z-131023T1300Z/
KEOKUK-WASHINGTON-LOUISA-JEFFERSON-HENRY IA-DES MOINES-VAN BUREN-
LEE-HENDERSON-WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
INCLUDING THE CITIES OF...SIGOURNEY...WASHINGTON...WAPELLO...
FAIRFIELD...MOUNT PLEASANT...BURLINGTON...KEOSAUQUA....
FORT MADISON...OQUAWKA...MONMOUTH...CARTHAGE...MACOMB...MEMPHIS...
KAHOKA
348 AM CDT WED OCT 23 2013

...FREEZE WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN QUAD CITIES HAS CANCELLED THE
FREEZE WARNING.

CLOUDS AND NORTHWEST WINDS STAYING UP AROUND 5 TO 10 MPH WILL 
LIMIT THE THREAT FOR A HARD FREEZE EARLY THIS MORNING. 
THEREFORE...THE FREEZE WARNING HAS BEEN CANCELLED.

$$

What forecasters said that day

The local office's own words before this freeze warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Quad Cities, IA wrote its last area forecast discussion before this freeze warning went out at Oct 22, 12:27 PM CDT, 2 hours 36 minutes earlier.

Area forecast discussion, Oct 22, 12:27 PM CDT, 2 hours 36 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
1227 PM CDT TUE OCT 22 2013

.UPDATE...
ISSUED AT 942 AM CDT TUE OCT 22 2013

UPDATED THE FORECAST TO SHARPEN THE RAIN SNOW CUT OFF WHICH NOW
RUNS FROM CID TO THE CITY OF DAVENPORT...TO SOUTHEAST HENRY COUNTY
ILLINOIS. RAIN OR MIXED SNOW IS FALLING JUST SOUTH. THUS...SNOW
AMOUNTS ON GRASS AND ELEVATED SURFACES SHOULD BE CONFINED TO A
VERY NARROW SWATH ALONG AND JUST NORTH OF THIS LINE. LESSER
AMOUNTS CAN BE EXPECTED ON THE ILLINOIS SIDE OF THE RIVER WHERE
SOME MORNING DRY HOURS ALLOWED TEMPERATURES TO REACH THE MID 30S
IN MOST SPOTS. ACCUMULATION SHOULD BE AROUND AN INCH OR LESS IN
THIS NARROW AXIS ONLY...WITH LITTLE OR NO ACCUMULATION ELSEWHERE
THAT LASTS MORE THAN A FEW MINUTES.

ERVIN

&&

.SYNOPSIS...
ISSUED AT 326 AM CDT TUE OCT 22 2013

SURFACE LOW PRESSURE WAS NEAR OMAHA NE AT 07Z ADVANCING SEWD ON THE
WARM SIDE OF IMPRESSIVE LOW LEVEL THERMAL AND MOISTURE GRADIENT
/SW-NE/ ACROSS IOWA. LEADING WARM ADVECTION WING OF PCPN INCREASING
IN COVERAGE OVER CENTRAL IOWA AND QUICKLY APPROACHING WESTERN
COUNTIES. OBSERVATIONS SHOWING RAIN ALONG/S OF I-80 WITH LIGHT WINTRY
MIX NORTH. THE PCPN EXTENDS BACK INTO THE DAKOTAS AHEAD OF THE
MAIN UPPER LEVEL DISTURBANCE. CLOUDS QUICKLY OVERSPREADING THE AREA
EARLY THIS AM WHICH IS ALLOWING FOR SOME RECOVERY ON TEMPS BUT
STILL MANY AREAS ALONG/N OF I-80 EXPERIENCING A HARD FREEZE WITH
TEMPS IN RANGE OF 24-28F.

&&

.SHORT TERM...(TODAY AND TONIGHT)
ISSUED AT 326 AM CDT TUE OCT 22 2013

MAIN FORECAST CONCERN IS PRECIPITATION TYPE AND AMOUNTS/ACCUMS WITH
QUICK MOVING CLIPPER SYSTEM TODAY.

SURFACE LOW TO SLIDE E/SE ON WARM SIDE OF LOW LEVEL THERMAL AND
MOISTURE GRADIENT AND LOOKS TO PASS IN OR NEAR FAR SOUTHERN CWA THIS
AFTN. PCPN WILL CONTINUE TO INCREASE AND MOVE ACROSS CWA THIS AM
INTO EARLY AFTN BEFORE TAPERING OFF BY EVE FROM WEST TO EAST. MAIN
CONCERN IS NAM AND GFS MODELS ARE WARMER IN CRITICAL LOWER LEVELS
AND THUS HAVE BACKED WAY OFF ON SNOW ACCUMS AND SUPPORT A COLD RAIN
AS DOMINANT PTYPE. HOWEVER... THERE IS CONCERNS WITH RESERVOIR OF
DRY LOW LEVEL AIR OVER NORTHEAST 1/3-1/2 OF CWA WHICH SHOULD PROVIDE
EFFECTIVE WET BULB MECHANISM. THIS COULD RESULT IN A MIX OR SHORT
PERIOD OF SNOW WITHIN THE INITIAL PCPN BEFORE FAVORING MAINLY RAIN
IN DEEPER SATURATION. STRONG FORCING ARRIVING LATER THIS AM INTO
THIS AFTN THAT MAY ALLOW FOR MIX OR CHANGE TO ALL SNOW FOR A TIME
ESPECIALLY ON NORTHERN EDGE OF PCPN SHIELD MAINLY SOUTH OF HWY 20
TO NORTH OF I-80. ADD CONCERNS OF STILL WARM AND ALSO WET GROUND
FOR MELTING ON CONTACT... AND THE END RESULT IS A VERY TOUGH AND
COMPLICATED LOW CONFIDENCE FCST IN REGARDS TO SNOW ACCUMS. TAKING
EVERYTHING INTO ACCOUNT I HAVE IN GENERAL BACKED OFF ON SNOW
ACCUMS... ESPECIALLY NEAR I-80. IF STRONGER LIFT COOLS COLUMN TO
ALLOW FOR CHANGE TO ALL SNOW AND MOD/HVY RATES OF 1 INCH/HR THEN
POSSIBLE TO SEE AN INCH OR TWO OF ACCUM ESPECIALLY ON GRASSY AND
ELEVATED SURFACES FROM AROUND HWY 30 TO NORTH OF I-80. TEMPS
DURING THE PCPN LIKELY TO REMAIN IN THE 30S AND THEN MAY RECOVER
INTO THE L40S UPON PCPN ENDING WHILE FAR SOUTH CLOSE TO LOW TRACK
MAY SEE TEMPS CLIMB CLOSE TO 50 DEGS. PCPN SHOULD BE TAPERING OFF
BY 21Z TO 00Z FROM W TO E. RAIN AMOUNTS LOOK TO BE GENERALLY
AROUND 0.1 TO 0.4 INCH WITH THESE HIGHER AMOUNTS FAVORING SOUTH
OF I-80 TO NORTH OF HWY 34.

TNGT...ANY PCPN EXITS FAR E/SE SECTIONS VERY EARLY THEN QUIETING
DOWN AS A RIDGE OF HIGH PRESSURE BUILDS INTO WESTERN IOWA. SOME
MODELS MORE AGGRESSIVE WITH CLOUD COVER IN CYCLONIC FLOW... BUT
COULD SEE MORE CLEARING WITH AID OF SUBSIDENCE BEHIND DEPARTING
SHORTWAVE. WITH THE UNCERTAINTY DIDNT FEEL CONFIDENT TO CHANGE THE
GOING LOWS MUCH... WITH WIDESPREAD 20S. THIS WOULD WARRANT FREEZE
HEADLINES FOR AREAS ROUGHLY ALONG/S OF HWY 34 THAT WILL NEED TO BE
LOOKED AT BY DAY SHIFT. ALSO WITH FROST ADVISORY ALREADY OUT THIS
AM FOR THE SOUTHERN CWA DID NOT WANT TO CONFUSE BY HAVING DOUBLE
HEADLINE.

.LONG TERM...(WEDNESDAY THROUGH MONDAY)
ISSUED AT 326 AM CDT TUE OCT 22 2013

THE MAIN FORECAST CONCERNS REVOLVE AROUND TEMPERATURES THROUGH THE
PERIOD AND A CLIPPER SYSTEM THAT MOVES THROUGH THE REGION DURING THE
DAY ON WEDNESDAY. MODELS ARE IN GOOD OVERALL AGREEMENT THROUGH THE
PERIOD.

THE LONG TERM PERIOD BEGINS WITH DEEP MERIDIONAL NORTHWEST FLOW FROM
THE NORTHWEST TERRITORY OF CANADA INTO THE CENTRAL AND EASTERN
UNITED STATES. MODELS DEPICT A CLIPPER SYSTEM DIVING SOUTHWARD FROM
ALBERTA AND MANITOBA INTO THE CENTRAL UNITED STATES DURING THE DAY
ON WEDNESDAY. THE MODEL SOLUTIONS ARE SLOWER AND FARTHER TO THE
SOUTH THAN THEY WERE ON MONDAY WITH THE SYSTEM NOT ARRIVING UNTIL 18
UTC AND THE BEST DYNAMICS TRACKING TO SOUTH ACROSS NORTHERN
MISSOURI. NAM AND GFS BUFR SOUNDINGS INDICATE THAT PRECIPITATION
WILL FALL AS MAINLY RAIN WITH THE BEST CHANCES TO THE SOUTH OF
HIGHWAY 34. IT WILL BE DRY FARTHER ACROSS THE NORTH. AFTER THE
CLIPPER PASSES TO THE EAST A 1028 MB HIGH DROPS SOUTHEASTWARD INTO
THE UPPER MIDWEST KEEPING TEMPERATURES WELL BELOW NORMAL FOR LATE
OCTOBER. OVERNIGHT TEMPERATURES WILL DROP BELOW FREEZING ON THURSDAY
MORNING AND AGAIN ON FRIDAY MORNING WITH SURFACE HIGH DIRECTLY
OVERHEAD.

FINALLY THE UPPER LEVEL PATTERN BEGINS TO BREAK DOWN AS THE EASTERN
US TROUGH BEGINS TO MOVE EASTWARD DIRECTING THE NORTHWEST FLOW ALOFT
INTO THE EASTERN PART OF THE CONUS AND ALLOWING WINDS AT THE SURFACE
TO TURN TO THE SOUTHWEST AND BEGIN TO BRING SOME WARMER AIR
NORTHWARD INTO THE REGION FOR THE WEEKEND. THIS WILL SHIFT THE STORM
TRACK TO OUR NORTH AND EAST OVER THE WEEKEND. TEMPERATURES WILL INTO
THE 50S WITH LOWS IN THE 30S.

THE PATTERN BEGINS TO CHANCE AGAIN IN THE EARLY PART OF NEXT WEEK AS
A STRONG DISTURBANCE TOPS THE RIDGE ALONG THE WEST COAST AND DROPS
INTO THE INTERMOUNTAIN WEST AND DIGS A DEEP TROUGH INTO THE GREAT
BASIN. THIS WILL RESULT IN ZONAL TO SOUTHWESTERLY FLOW DEVELOPING
FROM THE SOUTHWEST INTO THE GREAT LAKES. THIS WILL ALLOW SEVERAL
PIECES OF ENERGY TO EJECT INTO THE REGION EARLY NEXT WEEK BRINGING A
CHANCE OF RAIN MONDAY INTO TUESDAY WITH THE POTENTIAL FOR WIDESPREAD
RAIN ACROSS THE REGION. MODELS HAVE BEEN HINTING AT STRONG STORM
SYSTEMS LATE IN THE PERIOD FOR MUCH OF THE FALL ONLY TO HAVE THE
SYSTEMS BE MUCH WEAKER WITH LITTLE MOISTURE AVAILABILITY WHEN THEY
FINALLY ARRIVE SO IT WILL BE INTERESTING TO SEE HOW THIS PATTERN
CHANGE EVOLVES.

&&

.AVIATION...(FOR THE 18Z TAFS THROUGH 18Z WEDNESDAY AFTERNOON)
ISSUED AT 1224 PM CDT TUE OCT 22 2013

THE SMALL STORM PRODUCING HEAVY SNOW FROM CID TO MLI WILL SLIDE
SOUTHEAST OF THE TERMINALS BY 21Z TODAY...WITH LINGERING LIGHT
SNOW POSSIBLE AT ALL SITES NORTH OF BURLINGTON THROUGH 22Z.
THROUGH 22Z...MVFR TO IFR...WITH POSSIBLE LIFR CIGS WILL CONTINUE
AT ALL SITES. DBQ WILL IMPROVE TO VFR FIRST AS WINDS INCREASE FROM
THE NORTH ENDING THE SNOW. BY 03Z...A RETURN TO VFR WEATHER IS
EXPECTED AT ALL SITES AS THE STORM MOVES AWAY. WINDS LATE TONIGHT
THROUGH WEDNESDAY WILL BE NORTHWEST...AROUND 10 KTS. ADDITIONAL
CLOUDS WILL RETURN WEDNESDAY...BUT THESE CIGS WILL BE 5000 FT OR
HIGHER.
ERVIN

&&

.DVN WATCHES/WARNINGS/ADVISORIES...
IA...NONE.
IL...NONE.
MO...NONE.
&&

UPDATE...ERVIN
SYNOPSIS...05
SHORT TERM...05
LONG TERM...DC
AVIATION...ERVIN
Hazardous weather outlook, Oct 22, 4:36 AM CDT, 10 hours 27 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
436 AM CDT TUE OCT 22 2013

IAZ040>042-051>054-063>068-076>078-087>089-098-099-ILZ001-002-007-
009-015>018-024>026-034-035-MOZ009-010-230945-
BUCHANAN-DELAWARE-DUBUQUE-BENTON-LINN-JONES-JACKSON-IOWA-JOHNSON-
CEDAR-CLINTON-MUSCATINE-SCOTT-KEOKUK-WASHINGTON-LOUISA-JEFFERSON-
HENRY IA-DES MOINES-VAN BUREN-LEE-JO DAVIESS-STEPHENSON-CARROLL-
WHITESIDE-ROCK ISLAND-HENRY IL-BUREAU-PUTNAM-MERCER-HENDERSON-
WARREN-HANCOCK-MCDONOUGH-SCOTLAND-CLARK-
436 AM CDT TUE OCT 22 2013

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF NORTH CENTRAL
ILLINOIS...NORTHWEST ILLINOIS...WEST CENTRAL ILLINOIS...EAST
CENTRAL IOWA...NORTHEAST IOWA...SOUTHEAST IOWA AND NORTHEAST
MISSOURI.

.DAY ONE...TODAY AND TONIGHT

A STRONG AND FAST MOVING STORM SYSTEM WILL BRING RAIN AND SNOW
TO THE OUTLOOK AREA TODAY. SOME AREAS FROM JUST NORTH OF
INTERSTATE 80 THROUGH THE HIGHWAY 30 CORRIDOR COULD SEE BURSTS
OF MODERATE SNOW...WHICH COULD RESULT IN UP TO AROUND AN INCH OF
ACCUMULATION ON ELEVATED AND GRASSY SURFACES.

FROST AND FREEZING TEMPERATURES APPEAR LIKELY OVER THE ENTIRE
AREA LATE TONIGHT AND EARLY WEDNESDAY MORNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL NOT BE NEEDED TODAY OR TONIGHT...BUT
ANY REPORTS OF SNOWFALL ACCUMULATIONS WOULD BE APPRECIATED.

In the hours before

Local storm report, Oct 22, 1:02 PM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
102 PM CDT TUE OCT 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0101 PM     SNOW             DAVENPORT MUNICIPAL AIR 41.62N 90.58W
10/22/2013  M2.3 INCH        SCOTT              IA   OFFICIAL NWS OBS

            OFFICIAL SNOW TOTAL THROUGH 1 PM. 18Z OBSERVATION. SNOW
            DEPTH IS 2 INCHES.

&&

ERVIN
Local storm report, Oct 22, 1:08 PM CDT, 1 hour 55 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
108 PM CDT TUE OCT 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0106 PM     SNOW             PRINCETON               41.38N 89.47W
10/22/2013  M1.0 INCH        BUREAU             IL   CO-OP OBSERVER

            BEGAN AS RAIN AND HAS CHANGED TO ALL SNOW.

&&

DLS
Local storm report, Oct 22, 1:13 PM CDT, 1 hour 50 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
113 PM CDT TUE OCT 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0110 PM     SNOW             1 SE DAVENPORT          41.54N 90.59W
10/22/2013  M1.5 INCH        SCOTT              IA   TRAINED SPOTTER

&&

DLS
Local storm report, Oct 22, 1:28 PM CDT, 1 hour 35 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
128 PM CDT TUE OCT 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0126 PM     SNOW             3 SSW CENTER JUNCTION   42.07N 91.11W
10/22/2013  M2.0 INCH        JONES              IA   TRAINED SPOTTER

            STORM TOTAL. SNOW CONTINUES BUT IS NO LONGER ACCUMULATING

&&

ERVIN
Local storm report, Oct 22, 2:23 PM CDT, 40 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
223 PM CDT TUE OCT 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0215 PM     SNOW             1 NNE MOLINE            41.50N 90.48W
10/22/2013  M1.7 INCH        ROCK ISLAND        IL   NWS EMPLOYEE

            UPDATED STORM TOTAL. ALSO COCORAHS OBSERVER.

0223 PM     SNOW             5 W BETTENDORF          41.57N 90.58W
10/22/2013  M1.8 INCH        SCOTT              IA   TRAINED SPOTTER

            SNOW ENDED 210 PM.

&&

GROSS
Local storm report, Oct 22, 2:38 PM CDT, 25 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE QUAD CITIES IA IL
238 PM CDT TUE OCT 22 2013

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0238 PM     SNOW             1 SE PRINCETON          41.66N 90.35W
10/22/2013  M1.5 INCH        SCOTT              IA   COCORAHS

            SNOWFALL IN PAST 3 HRS.

&&

GROSS

Nearby

Freeze Warnings in Iowa, 2013Freeze Warnings in Illinois, 2013Freeze Warnings in Missouri, 2013Every freeze warning in 2013

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.